Large systems of independent objects in concrete categories. I

Václav Koubek

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 4, page 506-527
  • ISSN: 0011-4642

How to cite

top

Koubek, Václav. "Large systems of independent objects in concrete categories. I." Czechoslovak Mathematical Journal 34.4 (1984): 506-527. <http://eudml.org/doc/13476>.

@article{Koubek1984,
author = {Koubek, Václav},
journal = {Czechoslovak Mathematical Journal},
keywords = {systems of independent objects in categories; concrete categories; set functors},
language = {eng},
number = {4},
pages = {506-527},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Large systems of independent objects in concrete categories. I},
url = {http://eudml.org/doc/13476},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Koubek, Václav
TI - Large systems of independent objects in concrete categories. I
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 4
SP - 506
EP - 527
LA - eng
KW - systems of independent objects in categories; concrete categories; set functors
UR - http://eudml.org/doc/13476
ER -

References

top
  1. P. Erdös R. Rado, 10.1090/S0002-9904-1956-10036-0, Bull. Amer. Math. Soc. 62 (1956), 427-489. (1956) Zbl0071.05105MR0081864DOI10.1090/S0002-9904-1956-10036-0
  2. F. Freyd, On the concreteness of certain categories, (preprint). Zbl0248.18008
  3. F. Frieda J. Sichler, 10.1090/S0002-9947-1977-0422382-9, Trans. AMS 225 (1977), 163-182. (1977) MR0422382DOI10.1090/S0002-9947-1977-0422382-9
  4. M. Gavalec D. Jakubíková, О sirine kategorii monounarnych algebr (Russian), Math. Slov. 28, 1978, 263-276. (1978) MR0534994
  5. Z. Hedrlín A. Pultr, Relations (graphs) with given finitely generated semigroups, Mhf. f. Math. 69 (1965), 213-217. (1965) Zbl0139.24803MR0168684
  6. Z. Hedrlín A. Pultr, 10.1007/BF01297617, Mhf. f. Math. 69 (1965), 318-322. (1965) Zbl0139.24803MR0188082DOI10.1007/BF01297617
  7. Z. Hedrlín A. Pultr, On full embeddings of categories of algebras, Illinois J. of Math. 10 (1966), 392-406. (1966) Zbl0139.01501MR0191858
  8. Z. Hedrlín A. Pultr, On categorical embeddings of topological structures into algebraic, Comment. Math. Univ. Carolinae 7 (1966), 377-400. (1966) Zbl0143.02901MR0202797
  9. Z. Hedrlín, Extensions of structures and full embeddings of categories, Actes du Congres International des Math. 1970, Tome 1, 319-322. (1970) Zbl0257.18013MR0419554
  10. Z. Hedrlín J. Lambek, 10.1016/0021-8693(69)90054-4, J. Algebra 11, 195-212. Zbl0206.02505MR0237611DOI10.1016/0021-8693(69)90054-4
  11. Z. Hedrlín J. Sichler, 10.1007/BF02944963, Alg. Universalis, 1 (1971), 97-103. (1971) Zbl0236.18003MR0285580DOI10.1007/BF02944963
  12. V. Koubek, Set functors, Comment. Math. Univ. Carolinae, 12 (1971), 175-195. (1971) Zbl0217.06803MR0286860
  13. V. Koubek, On categories into which each concrete category can be embedded, Cahiers Topo, et Geo. Difî. 17 (1976), 33-57. (1976) Zbl0336.18005MR0417256
  14. V. Koubek, Graphs with given subgraph represent all categories, Comment. Math. Univ. Carolinae, 18 (1977), 115-127. (1977) Zbl0355.18006MR0457276
  15. V. Koubek, Graphs with given subgraphs represent all categories II, Comment. Math. Univ. Carolinae 19 (1978), 249-264. (1978) Zbl0375.18004MR0498229
  16. L. Kučera, Úplná vnoření struktur, (Czech), Thesis, Prague 1973. (1973) 
  17. L. Kučera A. Pultr, On a mechanism of defining morphism in concrete categories, Cahiers Topo, et Geo. Diff. 13 (1973), 397-410. (1973) Zbl0275.18006MR0393173
  18. E. Mendelsohn, 10.1007/BF02570800, Semigroup Forum 4 (1972), 283 - 294. (1972) Zbl0262.20083MR0304533DOI10.1007/BF02570800
  19. A. Pultr, On full embeddings of concrete categories with respect to forgetful functors, Comment. Math. Univ. Carolinae, 9 (1968), 281-305. (1968) Zbl0175.29001MR0240166
  20. A. Pultr, 10.1007/BF01350626, Math. Annalen 178 (1968), 78-82. (1968) Zbl0174.30002MR0230794DOI10.1007/BF01350626
  21. V. Trnková, Some properties of set functors, Comment. Math. Univ. Carolinae 10 (1969), 323-352. (1969) Zbl0183.30401MR0252474
  22. P. Vopěnka A. Pultr Z. Hedrlin, A rigid relation exists on any set, Comment. Math. Univ. Carolinae 6 (1965), 149-155. (1965) Zbl0149.01402MR0183647

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.